Skip to Content

I am taking uricto but can feel the onset of gout.should I carry on taking it?

Responses (2)

kaismama 1 Mar 2015

What did your dr tell you? I wouldn't think so because you need a certain blood level for it to work, taking time off from it would decrease it so you'd be almost starting over when you restart it.

gkenwill 2 Mar 2015

Haven't heard of Uricto. I take allopurinol 300 mg. Sometimes I feel the onset of gout even on the allopurinol but I just keep taking it as prescribed. I don't think you are supposed to stop taking your gout medicine. I've been on my gout medicine for about two years now and haven't had a major attack were as before I seemed to have some sort of pain all the time. Now when I feel an attack coming on the feeling just goes away after a day or two. I hope I continue to have the same good results. I'm not about to stop my mediciation.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions